# SDR 96ZZZX5249

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414RW
- Make and model: Cessna 414A
- Aircraft serial: 414A0295
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442CW
- Condition: Shaft Sheared
- Location: Rt Vacuum Pump
- Part time: 561 hours
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING PUMP REMOVAL FOR FAILURE, FOUND DRIVE SHAFT SHEARED.  THIS IS A VACUUM TYPE SYSTEM.
